Sur la topologie des surfaces affines réglées
Compositio Mathematica, Volume 47 (1982) no. 1, pp. 71-83.
@article{CM_1982__47_1_71_0,
     author = {Bertin, J.},
     title = {Sur la topologie des surfaces affines r\'egl\'ees},
     journal = {Compositio Mathematica},
     pages = {71--83},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {1},
     year = {1982},
     zbl = {0529.14008},
     mrnumber = {668781},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1982__47_1_71_0/}
}
TY  - JOUR
AU  - Bertin, J.
TI  - Sur la topologie des surfaces affines réglées
JO  - Compositio Mathematica
PY  - 1982
DA  - 1982///
SP  - 71
EP  - 83
VL  - 47
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1982__47_1_71_0/
UR  - https://zbmath.org/?q=an%3A0529.14008
UR  - https://www.ams.org/mathscinet-getitem?mr=668781
LA  - fr
ID  - CM_1982__47_1_71_0
ER  - 
%0 Journal Article
%A Bertin, J.
%T Sur la topologie des surfaces affines réglées
%J Compositio Mathematica
%D 1982
%P 71-83
%V 47
%N 1
%I Martinus Nijhoff Publishers
%G fr
%F CM_1982__47_1_71_0
Bertin, J. Sur la topologie des surfaces affines réglées. Compositio Mathematica, Volume 47 (1982) no. 1, pp. 71-83. http://www.numdam.org/item/CM_1982__47_1_71_0/

[Gu1] R.V. Gurjar: Affine varieties dominated by C 2. Comment. Math. Helv. 55 (1980) 378-389. | MR | Zbl

[Gu2] R.V. Gurjar: Topology of affines varieties dominated by an affine space. Inv. Math. 59 (1980) 221-225. | MR | Zbl

[MA] W. Magnus: Non euclidian tessellations and their groups. Academic Press, 1974.

[MI] J. Milnor: On the 3-dimensional Brieskorn Manifolds M(p,q,r), Topology of 3-dimensional manifolds, Princeton, 1975. | MR | Zbl

[M-S] M. Miyanishi and T. Sugie: Affine surfaces containing cylinderlike open sets. J. Math. Kyoto. Univ. 20 (1980) 11-42. | MR | Zbl

[MIY] M. Miyanishi: Non complete algebraic surfaces. Lect. Notes in Math, n° 875, Springer-Verlag, 1981. | Zbl